# SDR CA050429001

- Difficulty date: April 28, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Bell 407
- Engine: Allsn 250C47B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Bowl
- Part number: 23066681
- Condition: Leaking
- Location: Oil Filter
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

THE CEFA OIL FILTER BYPASS INDICATOR POPPED OUT.  INVESTIGATION REVEALED THE IMPENDING BYPASS INDICATOR ON THE CEFA OIL FILTER BOWL FELL APART.  A RETAINING CLIP BROKE AND PARTS OF IT WERE FOUND IN THE OIL SYSTEM.  SPRING, PRESSURE PLATES AND POPPET WERE ALSO RECOVERED.
